Gromov's Non-Squeezing Theorem and Beltrami Type Equation

Alexandre Sukhov, Alexander Tumanov

Research output: Contribution to journalArticlepeer-review


We introduce a method for constructing J-complex discs. The method only uses the standard scheme for solving the Beltrami equation and the Schauder principle. As an application, we give a short self-contained proof of Gromov's Non-Squeezing Theorem.

Original languageEnglish (US)
Pages (from-to)1898-1905
Number of pages8
JournalCommunications in Partial Differential Equations
Issue number10
StatePublished - Oct 2014


  • Almost complex structure
  • J-complex disc
  • Symplectic embedding

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Gromov's Non-Squeezing Theorem and Beltrami Type Equation'. Together they form a unique fingerprint.

Cite this